MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR

KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR
Model Number 011050-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported that during a myomectomy for a 1-cm intramural fibroid, while using a 5-mm resectoscope, the resection loop snapped and damaged the optical system.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ELECTRODE, BIPOLAR
Common Device Name
ELECTRODE, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24900079
Report Number9610617-2026-00847
Device Sequence Number8806073
Product Code FAS
UDI-Device Identifier04048551412633
UDI-Public04048551412633
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011050-10
Device Catalogue Number011050-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26053CB, LOT: VO03.; 26053EB, LOT: RO03.; 26053SC, RESECTOSCOPE SHEATH, 15 FR., LOT: TO04.; 26120AA, SN: (B)(6).; UH400E, AUTOCON III 400 CE, 220-240V, SN: (B)(6).
Patient SexUnknown